# SDR SWIA202164045

- Difficulty date: August 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FORWARD FROM TOP STOP BROKEN    (C CHECK RO 1/20/22)   REMOVED AND REPLACED SERVICE DOOR STOP AND ADJUSTED THE SCREW IAW CRJ 200 AMM 52-41-00
